Alert archive / Wisconsin / Special Weather Statements in 2011
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 28, 2011, 6:45 PM CDT for Eau Claire County, Wisconsin. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2011, 6:45 PM CDT (23:45 UTC)
- Expired
- May 28, 2011, 7:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Twin Cities, MN
County Eau Claire County, WI
The radar
The La Crosse radar (KARX), 100 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
274
WWUS83 KMPX 282345
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
645 PM CDT SAT MAY 28 2011
WIZ028-290015-
EAU CLAIRE-
645 PM CDT SAT MAY 28 2011
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER EAU CLAIRE COUNTY
THROUGH 715 PM CDT...
AT 643 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR BRACKETT. THIS STORM WAS MOVING EAST AT 40 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRACKETT.
AUGUSTA.
FAIRCHILD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4461 9141 4485 9140 4485 9092 4481 9091
4459 9092
TIME...MOT...LOC 2345Z 272DEG 34KT 4470 9128
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 28, 3:22 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, May 28, 3:22 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 322 PM CDT SAT MAY 28 2011 .DISCUSSION... PRIMARY SHORT TERM FORECAST CONCERN IS ONGOING CONVECTION AND AND SEVERE WEATHER INTO THIS EVENING... THEN ATTENTION TURNS TOWARD THE POSSIBILITY OF MORE SUBSTANTIAL/WIDESPREAD SEVERE WEATHER LATE MONDAY INTO MONDAY NIGHT. LATEST WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSES SHOW A HEALTHY SHORTWAVE ROTATING INTO NORTHWEST MINNESOTA AT THE CURRENT TIME... HELPING TO PUSH THE SURFACE FRONTAL BOUNDARY EASTWARD INTO THE WESTERN HALF OF THE STATE WHILE WORKING TO HELP CONVECTION FIRE IN THE NORTHERN PART OF MINNESOTA. THE CONVECTION ACROSS OUR FORECAST AREA IS BENEFITING FROM SOME UPPER LEVEL DIVERGENCE ON THE ANTICYCLONIC SHEAR SIDE OF THE UPPER JET... AND IS TAKING ADVANTAGE OF 500-1000 J/KG OF MLCAPE AND DEEP LAYER IN EXCESS OF 50 KT. THIS IS ALLOWING THE STORMS TO ACQUIRE ROTATION AND AUGMENT THE INSTABILITY A FAIR DEGREE... WITH LARGE HAIL OCCURRING WITH ONE STORM THUS FAR AND THE POTENTIAL FOR ADDITIONAL LARGE HAIL THROUGH THE AFTERNOON. ALTHOUGH THE TORNADO THREAT APPEARS LIMITED GIVEN 0-1KM SHEAR OF 10KT OR LESS... WE HAVE HAD ONE REPORT THUS FAR WEST OF GAYLORD AND SOME ADDITIONAL BRIEF SPINUPS REMAIN POSSIBLE GIVEN STEEP LOW LEVEL LAPSE RATES AND 0-3KM CAPE IN EXCESS OF 200 J/KG WHICH COULD WORK TO QUICKLY SPIN UP ANY LOCALIZED POCKETS OF VERTICAL VORTICITY INTO A BRIEF TORNADO. THE LOW LEVEL AND UPPER FORCING WILL CONTINUE TO PUSH EAST THROUGH THE AFTERNOON INTO THIS EVENING... WITH SUBSIDENCE AND SOMEWHAT DRIER AIR WORKING IN BY 03Z. THE BAROCLINIC ZONE SHIFTS SOUTH OF THE AREA TONIGHT INTO SUNDAY... TAKING THE BEST CHANCE FOR PCPN ALONG WITH IT... ALTHOUGH THIS WILL LIFT BACK NORTH INTO THE AREA SUNDAY AFTERNOON INTO SUNDAY NIGHT BRINGING CHANCES FOR SHRA/TSRA BACK ACROSS THE ENTIRE AREA ONCE AGAIN BY SUNDAY NIGHT. FORCING DURING THE SUNDAY THROUGH EARLY MONDAY TIME PERIOD WILL BE TOUGHER TO COME BY... AND WILL PRIMARILY BE ALONG THE WARM FRONT LIFTING BACK NORTH INTO THE AREA ALONG WITH ANY EMBEDDED SHORTWAVES WHICH RIPPLE NORTHEASTWARD INTO THE AREA AS HEIGHTS BUILD OVER THE REGION IN ADVANCE OF THE NEXT SIGNIFICANT SHORTWAVE PROGGED TO LIFT OUT OF THE PLAINS MONDAY INTO TUESDAY. THE MONDAY-TUESDAY TIME FRAME WILL BE POTENTIALLY BUSY IN TERMS OF PCPN POTENTIAL AND SEVERE WEATHER AS A VIGOROUS UPPER SHORTWAVE LIFTS NORTHEAST FROM THE CENTRAL AND SOUTHERN PLAINS INTO THE AREA... WORKING TO DRIVE A SUB-995MB SURFACE LOW NORTHWARD INTO NORTH DAKOTA BY MONDAY EVENING. THIS WILL PULL A WARM FRONT NORTH THROUGH THROUGH ENTIRE FORECAST AREA BY LATE MONDAY AFTERNOON... THEN DRAG A COLD FRONT FROM WEST TO EAST ACROSS THE AREA MONDAY EVENING INTO THE OVERNIGHT HOURS. SEVERE WEATHER CERTAINLY LOOKS LIKE IT WILL OCCUR AHEAD OF THIS SYSTEM... BUT EXACTLY WHERE AND WHEN THINGS WILL FOCUS IS STILL A BIT UNCERTAIN SINCE MUCH WILL DEPEND ON THE EXACT TRACK OF THE AFOREMENTIONED UPPER LEVEL AND SURFACE FEATURES AND THEIR TIMING ACROSS THE REGION. CURRENTLY... IT APPEARS THE BEST SHEAR/CAPE COMBINATION IN OUR FORECAST AREA WILL BE OVER THE WESTERN AND NORTHWESTERN PART OF THE AREA FROM LATE MONDAY AFTERNOON INTO MONDAY NIGHT... BUT THE POTENTIAL COULD EASILY SHIFT SOUTH AND EAST OF THERE OR ACTIVITY WHICH DEVELOPS THERE COULD MOVE INTO THE REMAINDER OF THE AREA. IT IS A BIT EARLY TO PIN DOWN THE MOST LIKELY SEVERE WEATHER THREATS... BUT GIVEN THE INTENSITY OF THE UPPER LEVEL AND SURFACE FEATURES... LARGE HAIL... DAMAGING WINDS... AND TORNADOES COULD CERTAINLY BE A POSSIBILITY. NEEDLESS TO SAY... THE SITUATION BEARS WATCHING OVER THE NEXT 24 TO 48 HOURS. POPS IN THE FORECAST ESSENTIALLY REFLECT THE EXPECTED MOTION OF THE SURFACE FRONTS AND UPPER WAVE... WITH POPS LIFTING NORTH ACROSS THE AREA LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THEN A WEST TO EAST MOVING AREA OF HIGHER POPS MONDAY NIGHT INTO EARLY TUESDAY. RIDGING LOOKS TO BUILD INTO THE REGION IN THE WAKE OF THE MONDAY- TUESDAY SYSTEM... BRINGING FAIR AND DRY CONDITIONS FROM LATER TUESDAY THROUGH WEDNESDAY. HOWEVER... RETURN FLOW LOOKS TO SETUP ONCE AGAIN BY LATE WEDNESDAY NIGHT... BRINGING THE POSSIBILITY OF SOME WARM ADVECTION SHOWERS AND EMBEDDED THUNDER AS ELEVATED INSTABILITY WORKS BACK INTO THE AREA. CHANCES FOR PCPN THEN LOOK TO LINGER INTO FRIDAY AS THE FRONTAL BOUNDARY SLOWLY PLODS ITS WAY THROUGH THE UPPER RIDGE AND ACROSS THE AREA. GENERALLY WENT WITH A BLEND OF THE ECMWF AND GFS SOLUTIONS FOR THE THURSDAY-SATURDAY PERIOD... WHICH LINES UP WELL WITH THE HPC MANUAL PROGS. IT APPEARS ENOUGH DRY AND AND RIDGING SHOULD RE-ESTABLISH THEMSELVES OVER THE AREA BY LATE FRIDAY AND SATURDAY TO ALLOW FOR DRY WEATHER BUT CONTINUED WARM TEMPERATURES AT THAT POINT. && .AVIATION... /18Z TAF ISSUANCE/ MARGINAL INSTABILITY ASSOCIATED WITH THE COLD POOL ALOFT OVER CENTRAL CANADA ALONG DAYTIME HEATING...WILL GEN UP A FEW ISOLATED OR SCATTERED THUNDERSTORMS OVER THE CENTRAL MN AND WESTERN WISCONSIN THIS AFTERNOON AND EARLY EVENING. WARM FRONT DRAPED OVER IOWA...WILL BEGIN TO LIFT NORTH OVER OUR FORECAST AREA ON SUNDAY. ISOLATED THUNDERSTORMS COULD DEVELOP NORTH OF THE FRONTAL BOUNDARY. CLOUDS AND CEILING HEIGHTS WILL GENERALLY BE AT OR 4 THOUSAND FEET AGL...EXCEPT OVER THE FAR SOUTH CENTRAL MN...WHERE CEILINGS WILL RUN BETWEEN 1500-3500 FEET AGL. SOME PATCHY VISIBILITIES LOWERING AROUND 5 MILES IN THE USUAL AREAS OVER SOUTHERN MN LATER TONIGHT. SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS DURING THE AFTERNOON...THEN BECOMING LIGHT AND VARIABLE AFTER MIDNIGHT. MSP... SCATTERED TO BROKEN CUMULUS CLOUDS BETWEEN 3500-5000 FEET AGL WILL PREVAIL INTO THE EARLY EVENING HOURS. DAYTIME HEATING HAD BEEN INHIBIT A BIT DUE TO EXTENSIVE HIGH CLOUDS OVER THE AREA. HOWEVER...WITH THE COLD POOL OVER SOUTHERN CANADA AND STRONG UPPER JET MAX OVER THE AREA...THERE IS ENOUGH INSTABILITY AND MOISTURE TO GENERATE A FEW THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. CURRENT THINKING..IS THAT MUCH OF THE THUNDERSTORM ACTIVITY SHOULD OCCUR NORTH AND EAST OF THE TWIN CITIES. SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS DURING THE AFTERNOON...THEN DIMINISHING TO UNDER 6 MPH AFTER MIDNIGHT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. &&
Hazardous weather outlook, May 28, 11:05 AM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1105 AM CDT SAT MAY 28 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 290915- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1105 AM CDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE INTO THE EARLY EVENING HOURS ACROSS PORTIONS OF CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN...OR NORTH OF A LINE FROM NEAR STAPLES...TO THE TWIN CITIES...TO NEAR CUMBERLAND WISCONSIN. HAIL AND GUSTY WINDS ARE LIKELY WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA SUNDAY AFTERNOON THROUGH MONDAY NIGHT. HAIL WILL BE POSSIBLE LATER SUNDAY NIGHT INTO MONDAY MORNING ACROSS MUCH OF SOUTH CENTRAL AND WEST CENTRAL CENTRAL MINNESOTA...AS A WARM FRONT LIFTS NORTH ACROSS THE AREA. SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT ACROSS WESTERN AND CENTRAL MINNESOTA AS A COLD FRONT MOVES EAST. LARGE HAIL AND GUSTY WINDS WILL BE THE MAIN THREAT. THE CHANCE OF THUNDERSTORMS RETURNS TO MUCH OF THE AREA WEDNESDAY NIGHT INTO THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED OVER PARTS OF CENTRAL AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN THIS AFTERNOON.
In the hours before
Special weather statement, May 28, 5:16 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
516 PM CDT SAT MAY 28 2011
WIZ024>026-282300-
DUNN-PEPIN-PIERCE-
516 PM CDT SAT MAY 28 2011
...THUNDERSTORMS MOVING THROUGH DUNN...PEPIN AND PIERCE
COUNTIES THROUGH 600 PM CDT...
AT 511 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF SPRING
VALLEY TO 6 MILES TO ESDAILE. THESE STORMS WER MOVING EAST AT 35 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ESDAILE.
SPRING VALLEY.
ELMWOOD.
PLUM CITY.
PORCUPINE.
MENOMONIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4459 9174 4459 9201 4454 9203 4454 9233
4456 9234 4458 9253 4474 9244 4486 9242
4486 9215 4489 9213 4490 9165 4470 9165
TIME...MOT...LOC 2215Z 263DEG 31KT 4484 9227 4468 9229
4460 9237Local storm report, May 28, 5:45 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
545 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 2 S LAKEVILLE 44.66N 93.24W
05/28/2011 M0.75 INCH DAKOTA MN TRAINED SPOTTER
&&
CARLYONLocal storm report, May 28, 5:52 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
552 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 5 S MENOMONIE 44.82N 91.91W
05/28/2011 M0.50 INCH DUNN WI TRAINED SPOTTER
&&
CARLYONSpecial weather statement, May 28, 5:56 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
556 PM CDT SAT MAY 28 2011
WIZ025-026-028-282345-
DUNN-EAU CLAIRE-PEPIN-
556 PM CDT SAT MAY 28 2011
...THUNDERSTORMS MOVING OVER DUNN...EAU CLAIRE AN PEPIN COUNTIES
THROUGH 645 PM CDT...
AT 552 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES EAST OF EAU GALLE. THIS STORM WAS MOVING EAST AT
35 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM. THIS STORM HAS HAD A HISTORY OF COVERING THE GROUND WITH PEA TO
DIME SIZE HAIL...RESULTING IN HAZARDOUS TRAVEL CONDITIONS WHERE THE
HAIL OCCURS. MOTORISTS ARE URGED TO SLOW DOWN AND USE CAUTION WHEN DRIVING
ALONG HAIL COVERED ROAD.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EAU GALLE.
ROCK FALLS.
ALTOONA.
BRACKETT.
FOSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4459 9138 4458 9139 4459 9194 4459 9202
4484 9204 4486 9148 4486 9130 4459 9130
TIME...MOT...LOC 2254Z 262DEG 32KT 4471 9189Special weather statement, May 28, 6:18 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 618 PM CDT SAT MAY 28 2011 MNZ077-078-290000- GOODHUE-RICE- 618 PM CDT SAT MAY 28 2011 ...THUNDERSTORMS MOVING OVER GOODHUE AND RIC COUNTIES THROUGH 700 PM CDT... AT 615 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FARIBAULT...OR 7 MILES NORTHWEST OF RUSKIN. THIS STORM WAS MOVING EAST AT 30 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... FARIBAULT. RUSKIN. NERSTRAND. DENNISON. KENYON. BOMBAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA. && LAT...LON 4443 9280 4420 9280 4422 9338 4440 9339 TIME...MOT...LOC 2318Z 268DEG 26KT 4431 9325
Special weather statement, May 28, 6:45 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
645 PM CDT SAT MAY 28 2011
WIZ028-290015-
EAU CLAIRE-
645 PM CDT SAT MAY 28 2011
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER EAU CLAIRE COUNTY
THROUGH 715 PM CDT...
AT 643 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR BRACKETT. THIS STORM WAS MOVING EAST AT 40 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRACKETT.
AUGUSTA.
FAIRCHILD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4461 9141 4485 9140 4485 9092 4481 9091
4459 9092
TIME...MOT...LOC 2345Z 272DEG 34KT 4470 9128The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 1:56 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Redwood, Sibley | 7 min |
| May 28, 2:00 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet, Redwood, Renville, Sibley | 34 min |
| May 28, 2:16 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Dakota, Le Sueur, McLeod, Rice, Scott and 1 more | 44 min |
| May 28, 2:39 PM CDT | Tornado Warning | MPX | Carver, Scott, Sibley | 36 min |
| May 28, 3:06 PM CDT | Tornado Warning | MPX | Carver, Le Sueur, Rice, Scott, Sibley | 39 min |
| May 28, 3:45 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice, Scott | 45 min |
| May 28, 3:57 PM CDT | Tornado Warning | MPX | Dakota, Goodhue, Rice, Scott | 33 min |
| May 28, 4:27 PM CDT | Special Weather Statement | MPX | Dakota | 48 min |
| May 28, 4:35 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 40 min |
| May 28, 4:43 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 47 min |
| May 28, 6:18 PM CDT | Special Weather Statement | MPX | Rice | 42 min |
| May 28, 4:31 PM CDT | Special Weather Statement | MPX | Dunn | 44 min |
| May 28, 5:16 PM CDT | Special Weather Statement | MPX | Pepin, Pierce | 44 min |
| May 28, 5:56 PM CDT | Special Weather Statement | MPX | Pepin | 49 min |
Nearby
Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.